# SDR DALA14034545806

- Difficulty date: June 10, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 41,438 hours, 13,776 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Cable
- Condition: Misrouted
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABLE RUN MISROUTED AND RUBBING ON FLOORBEAM AT BS 365.   REMOVED DAMAGED IAW  SRM 53-00-51. BLENDED AREA IAW SRM.
